# SDR SCNA20201007094

- Difficulty date: September 15, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH BRACKET TO FRAME BS 500H RBL 25 CRACKED ON AFT SIDE OF FRAME.  REMOVED AND REPLACED ATTACH BRACKET BS 500H RBL 25, IAW SRM 51-40-02-0G-0 DRG 143A7505 PO 801210 57309U.
